MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121712054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon commented reason for revision due to stem loosening likely caused by implant being undersized which has subsequently caused infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR HA ACET CUP 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8599763
Report Number1818910-2019-93155
Device Sequence Number11307908
Product Code LPH
UDI-Device Identifier10603295009177
UDI-Public10603295009177
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121712054
Device Lot NumberJ0059J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;